GoodSense Allergy Relief Tablets, Diphenhydramine HCl 25 mg, Antihistamine, 100-Count Allergy Pills

GoodSense Allergy Relief Tablets, Diphenhydramine HCl 25 mg, Antihistamine, 100-Count Allergy Pills

Product ID: B076P6JD7Z Condition: New

Sold Out

Product Description

GoodSense Allergy Relief Tablets, Diphenhydramine HCl 25 mg, Antihistamine, 100-Count Allergy Pills

  • ACTIVE INGREDIENT: GoodSense Allergy Relief Tablets active ingredient is diphenhydramine hydrochloride, 25 mg, an antihistamine.
  • EFFECTIVE: GoodSense allergy pills temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
  • USE: GoodSense Allergy Relief is an easy to swallow allergy pill that is gluten free and compares to the active ingredient of Benadryl.
  • DIRECTIONS: Take Diphenhydramine HCI 25 mg - Antihistamine every 4 to 6 hours or as directed by a doctor. Do not take more than 6 doses in 24 hours. Read package for full directions before use.
  • ALLERGY CAUSES: Allergies are caused by allergens. Some allergens are: pet dander, mold spores, dust mites, and pollen.

Allergy relief tablets from GoodSense provide strong relief for sneezing, runny nose, itchy throat and itchy, watery eyes. Each tablet contains 25 mg of diphenhydramine hydrochloride.

Technical Specifications

Country
USA
Binding
Health and Beauty
Brand
Good Sense
EAN
0070030132644
Label
Good Sense
Manufacturer
Good Sense
NumberOfItems
1
Publisher
Good Sense
Studio
Good Sense